# SDR QXEA2016092700612

- Difficulty date: September 14, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10, PN 85328210-121 REQUIRES REPLACEMENT DUE TO CORROSION.  REMOVED SEAT TRACK 10 IAW SRM 51-40-15, REPAIR -01 AND 51-41-05 STRUCTURAL IDENT -01.  INSTALLED 9 EA LOCK FASTENERS AT FS -X39.0 AT Y9.250 COMMON TO SEAT TRACK 10, REF SRM 51-40-15-02-01.  LOCATED AND DRILLED SEAT TRACK 10, PN 85328210-121, REF SRM 51-40-07-02-01.  COMPLETED INSTALLATION OF SEAT TRACK 10, REF SRM 51-40-15-02-01 AND DWG:85328201, REV E.  PERFORMED BOND CHECK AT FS X-39.0 AT Y9.250, CHECK GOOD REF AMM 51-80-00-760-830.  RESTORED FINISH ON SEAT TRACK 10, REF SRM 51-25-10-02-01.
